By Topic

Robust l22-l filtering for switched linear discrete time-delay systems with polytopic uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
L. Zhang ; Space Control & Inertial Technol. Res. Center, Harbin Inst. of Technol. ; P. Shi ; E. -k. Boukas ; C. Wang

The problem of robust l2-linfin filtering for switched linear discrete-time systems with polytopic uncertainties and time-varying delays is investigated. The time delay is assumed to be time-varying and bounded, which covers constant delay and mode-dependent constant delays as special cases. A robust switched linear filter is designed based on the mode-switching idea and a parameter-dependent stability approach such that the corresponding filtering error system is robustly asymptotically stable and achieves a prescribed l2-l infin performance index for all admissible uncertainties. The existence conditions for such a filter, dependent on the upper and lower bounds of time-varying delays, are formulated in terms of a set of linear matrix inequalities. By solving that corresponding convex optimisation problem, the desired filter is obtained and an optimal l 2-linfin noise-attenuation level bound of the resulting filtering error system is guaranteed as well. A numerical example is given to show the feasibility and potential of the theoretical results

Published in:

IET Control Theory & Applications  (Volume:1 ,  Issue: 3 )